Nausea - help!


#1

Hi Forum members,

My mother has had PD for over 10 yrs (she's 76) and has been struggling with daily bouts of nausea since her medication was increases from 3 daily tablets to 4.  Her current medication consists of:-

  • Sinemet Plus 25mg/100mg - four times a day
  • Half Sinemet CR 125mg - one at night
  • Ranitidine 150mg - one a day
  • Azilect 1mg - one a day

Her Parksinson specialist also prescribed Domperidine to try and alleviate the nausea - however after 18 months she has come off this as they do not seem to be making any difference.

Recent advice has been to divide up the Sinemet Plus to 8 tablets a day (same dosage) - this however did not work.

PS - my mother is also taking Warfarin for AF.

I would be interetsed to hear from fellow forum members who have experienced similar problems and would welcome some advice......

Many thanks for your time.

Richard

 

 


#2

hello there did the extra sinemet help your mother at all,if it only made a slight difference you half to way up whats best being sick or pd ,sorry i could not help any more hope your mum finds an answer.


#3

Hi richard B

Thanks for posting. As you have not had many responses yet, I'd like to make two suggestions. I know that nausea has been discussed quite a bit on this forum before. Try using the search facility (in the left-hand menu) to look for old posts on nausea. Though if you think this might be due to a particular combination of drugs or something else, this may not be so easy. 

I would also suggest that you try the nurses on our helpline to see if they might be able to identify a cause of or possible solution to the problem. You can reach them at 0808 800 0303.

I hope this helps,

Ezinda


#4

many thanks Ezinda - most helpful.


#5

Just describing my experinece

 

I get a bit of nausea since I started taking a Dope Agonist (In my case Ropinerole) - 16mg per day

.. this is a known side effect for some people...

.. I laso get some dizziness !

I tried DOMPERIDOE and this seeme to help

 

Ojalahey (ANDY)


#6

 

Hi Andy

I'm  on ropinirole XL slow release 12mg, and have no side effects including sickness. I was given anti sickness pills to ward off any sickness but didn't need them. If you are not on the XL prolonged release  perhaps you could try them or get the anti sickness pills, don't know what they are called cos I discarded them! But you should have been offered them when prescribed the ropinirole.The only other option is to talk to your parkinsons nurse or the ones on parkinsons UK.

Good Luck getting it sorted

Sheila